# SDR I05R086499

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 699 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Spline Adapter
- Part number: B391571227
- Condition: Sheared
- Location: Wiper Arm
- Part time: 700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER SPLINES SHEARED, REPLACED WIPER ARM ASSY.
